# SDR UIEA2016061500424

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 67,580 hours, 10,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 209
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR AFT EMERGENCY LIGHT INOPERATIVE.  R & R L-1 DOOR SILL AFT EMERGENCY LAMP IAW AMM 33-51-05, OPS NORMAL.
